# SDR CA151229012

- Difficulty date: December 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767-33A
- Aircraft time: 44,461 hours
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195819
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) AT APPROXIMATELY 1000FT AGL GO AROUND WAS INITIATED DUE TO AN EICAS FLAP T/E ASYMMETRY AND T/E CAUTION MESSAGE.  FLAPS WERE STUCK AT FLAP 30.  ACFT DECLARED A PAN PAN AND AFTER COMPLETING CHECKS, RETURNED FOR A SUCCESSFUL LANDING WITH CFR STANDING BY.  RESOLUTION FOUND ACFT WITH FAULT MSG ON BITE, T/E SKEW TRANSMITT, FLAP POSITION TRANSMITTER 4 REPLACED IAW AMM 27-51-45-201. CONTINUE SERVICE.
